MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113115
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, sorbafix enhanced fixation device stuck together and did not fixate the mesh.No additional information has been provided upon request.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a unilateral inguinal hernioplasty procedure sorbafix enhanced fixation device was used.It was reported that the fasteners were stuck together and did not fixate the mesh.The procedure was completed using another non-bd device and there was no patient injury.
 
Additional Manufacturer Narrative
As reported, sorbafix enhanced fixation device stuck together and did not fixate the mesh.No additional information has been provided upon request.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum: h11: this supplemental mdr is submitted to correct the imdrf annex b code.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, sorbafix enhanced fixation device stuck together and did not fixate the mesh.No additional information has been provided upon request.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum #1: h11: this supplemental mdr is submitted to correct the imdrf annex b code.Addendum #2: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the device could not reproduce the reported event that the device deployed two fasteners at once and failed to fixate.The device functioned as intended during simulated use testing, deploying the remaining fastener with no issues.No manufacturing anomalies found.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21826851
Report Number1213643-2025-00307
Device Sequence Number18512054
Product Code GDW
UDI-Device Identifier00801741016691
UDI-Public(01)00801741016691(11)240529(17)260428(10)HUJS1877
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue Number0113115
Device Lot NumberHUJS1877
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/17/2025
05/16/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/22/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown